# SDR ASAA2023063043842

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N938AK
- Make and model: Boeing 737-9
- Aircraft serial: 43381
- Aircraft time: 4,063 hours, 1,152 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CPDLC WILL NOT ACCEPT CONFIRMATION MESSAGE RESULTING IN "OPEN" ATC MESSAGE. WORKED ON THE GROUND WHEN ACCEPTING PRE DEPARTURE CLEARANCE. AFTER ATTEMPTING TO RE-LOGIN, IT TOOK APPROXIMATELY 10 MINS FOR ATC TO ACCEPT LOGIN. GROUNDED - YES. RESET CPDLC SYS PER B737-9 AMM 34-61-00-800-899 PERFORMED FUNCTIOAL TEST OF CPDLC SYS PER B737-9 AMM 34-61-00-720-899 TEST OK.
